# SDR F3LA202410300158

- Difficulty date: October 21, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N350FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8857
- Aircraft time: 17,715 hours, 8,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347267821200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 15700.0366 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. LH AFT CABIN FLOOR SUPPORT Y765 AT FR68 HAS AREA OF CORROSION
CORRECTIVE ACTION: REMOVED AND REPLACED L/H AFT CABIN FLOOR SUPPORT Y765 AT FR68 IAW A320 NEO SRM 51-72-11-911-001. MX ACTION IS ACCEPTABLE. /END/
